# SDR COMA2010083050186

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 33,721 hours, 29,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 601R5341103
- Condition: Cracked
- Location: Fuselage
- Part time: 33,721 hours, 29,358 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN IS CRACKED AT FS 461.00 BETWEEN LBL 9 AND RBL 9.  CUT OUT DAMAGED AREA AND INSTALLED TEMPORARY REPAIR DOUBLER IAW REO 601R-53-41-103, REV A.
